Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2014, Volume 26, Number 12, Pages 14–32 (Mi mm3551)  

The models of the pulsating process of blood clotting

E. K. Vdovina, L. V. Pugina, K. A. Volosov

Moscow State University of Railway Engineering

Abstract: The asymptotic solutions were constructed describing nonlinear pulsating modes arising in the models of processes of blood clotting. The expressions of coefficients of exponential decreasing of the solution and the frequency of oscillation were calculated through the parameters of the problem. The pulsating spiral waves were described too. There is a possibility of describing a family of solutions of nonlinear differential equation of fourth order with partial derivatives (PDE) solutions of nonlinear second order PDE. The method of unfixed constructive replacement of variables (MUCR) is used to prove the existence of such a way of construction of solutions.

Keywords: model of pulsating process of blood clotting, pulsating spiral waves, effect of “stop” spiral wave, asymptotic solutions.

Full text: PDF file (871 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2015, 7:4, 360–373

UDC: 001.891.57:53,519.67
Received: 18.11.2013

Citation: E. K. Vdovina, L. V. Pugina, K. A. Volosov, “The models of the pulsating process of blood clotting”, Matem. Mod., 26:12 (2014), 14–32; Math. Models Comput. Simul., 7:4 (2015), 360–373

Citation in format AMSBIB
\Bibitem{VdoPugVol14}
\by E.~K.~Vdovina, L.~V.~Pugina, K.~A.~Volosov
\paper The models of the pulsating process of blood clotting
\jour Matem. Mod.
\yr 2014
\vol 26
\issue 12
\pages 14--32
\mathnet{http://mi.mathnet.ru/mm3551}
\elib{https://elibrary.ru/item.asp?id=23421451}
\transl
\jour Math. Models Comput. Simul.
\yr 2015
\vol 7
\issue 4
\pages 360--373
\crossref{https://doi.org/10.1134/S2070048215040110}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937808295}


Linking options:
  • http://mi.mathnet.ru/eng/mm3551
  • http://mi.mathnet.ru/eng/mm/v26/i12/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:240
    Full text:85
    References:38
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021